Journal article icon

Journal article

TRENDLESS FLUCTUATION - A REPLY

Publication status:
Published

Actions


Access Document


Authors


Journal:
POLITICAL STUDIES
Volume:
35
Issue:
2
Pages:
256-277
Publication date:
1987-06-01
DOI:
ISSN:
0032-3217
Source identifiers:
60242
Pubs id:
pubs:60242
UUID:
uuid:0b72ffca-61db-48b5-ad75-d29b0678a905
Local pid:
pubs:60242
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP